# SDR UIEA2013101500520

- Difficulty date: October 15, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 72,603 hours, 18,340 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE BLEED DID NOT OPEN AFTER START. OPEN
